# SDR COMA0460482

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 18,279 hours, 17,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5808 EMERGENCY LIGHTS AT RT OVERWING EXIT ARE INOP.  FOUND WIRES DISCONNECTED.  RECONNECTED WIRES AND LIGHTS OPERATE NORMAL.
